| Model Number |
305C227 |
| Medical Device Problem Codes |
Calcified (1077); Patient Device Interaction Problem (4001); Device Stenosis (4066)
| Health Effect - Clinical Codes |
Aortic Valve Stenosis (1717); Calcium Deposits/Calcification (1758); Thrombosis/Thrombus (4440)
| Date of Event |
02/17/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a mosaic valve was failing, with possible thrombus and valve stenosis, indicating a performance issue or dysfunction.An echocardiogram or doctor confirmation was suggested to determine the cause of failure.It was reported that annular calcium was seen under the noncoronary cusp (ncc).No treatment or intervention was provided or planned.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.